# SDR AUS20020908

- Difficulty date: July 20, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-28R-180
- Engine: Lyc IO360B1E
- Propeller: Hartzl HCC2YK1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: JE73
- Condition: Cracked
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK ACTUATOR DEFORMED AND CRACKED.INVESTIGATION FOUND WASHERS HAD BEEN ADDED BETWEEN THE FRONT ANDREAR HOOK ON THE LINK ASSEMBLY.
